Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Is there any medicine to cure black spots on the skin for a person suffering from bell's palsy ?

Hello Gud Mrg Sir,My age is 24,Female and bell s palsy since 8 yrs and there are black spots on my face ,neck,hands and stomach. Doctor said that due to eptoin tablet reaction the marks are there and they are telling that it will not cure fastly and some of them are telling that marks will not putting creams day and night and not exposing to sun also to get the result quickly...plz can u tell me that whether the marks will go clearly r not?
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
i think u have fix drug eruption due to drug ,its type of drug reaction
clearance of the lesion depend upon the depth of the lesion
if it is in dermis then low chance and if it is in epidermis then high chance of clearance of lesion is there
u need to consult dermatologist first
he will prescribe u right medicine and creams
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor